# SDR R61A2021031100236

- Difficulty date: February 6, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 31,366 hours, 19,467 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067831001
- Condition: Corroded
- Location: Frm 27 S27l-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FR27 STR 27L-27R FLOORBOARD SUPPORT.  REPLACED FLOORBOARD SUPPORT IAW SRM 51-40-08
